# SDR USAA2013022600014

- Difficulty date: January 28, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: D57570305002
- Part serial: 02968
- Condition: Corroded
- Location: Lt Wing
- Part time: 17,821 hours, 6,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION IN LEFT WING INTERCONNECTING STRUT BETWEEN WS 486 TO WS 551 & BETWEEN RIB 9 TO RIB 10.  REPLACED LEFT WING INTERCONNECTING STRUT IAW A320 AMM 27-51-44-400-001-A.
